# SDR TRAX200601132

- Difficulty date: December 18, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 11,360 hours, 9,636 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHT EMERGENCY AT THE END HAS BROKEN CONNECTOR.
